# SDR ASAA2016082317786

- Difficulty date: August 23, 2016
- Submitted: August 25, 2016
- Operation: Air carrier
- Aircraft: N588AS
- Make and model: Boeing 737890
- Aircraft serial: 35685
- Aircraft time: 33,686 hours, 10,229 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Sign
- Condition: Detached
- Location: Cabin
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EXIT SIGN FOUND LOOSE ON GROUND.  ACFT GROUNDED.  REINSTALLED EXIT SIGN.  OK FOR CONTINUED SERVICE.
